# SDR SWAA2014101733102

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 36,964 hours, 24,275 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 5930314
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER NR 2 BRAKE HOT INDICATION.  R & R NR 2 BRAKE ASSEMBLY IAW MM.
